# SDR UIEA200700070

- Difficulty date: February 10, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 88,385 hours, 18,339 cycles
- Engine: Ge CF650E2
- Engine time: 66,747 hours, 13,776 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1011986
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF HYD SYSTEM NR 1, PERFORMED EMERGENCY/ABNORMAL CHECKLIST 3.29 FHB EDP, PUMP PLACED TO SUPPLY OFF AT TIME 2133Z, FLUID QTY TO 0.  REMOVED AND REPLACED NOSE DOOR ACTUATOR AS PER AMM 32-34-14.
